# SDR FDEA201105241957

- Difficulty date: May 24, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 22,282 hours, 11,974 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Cracked
- Location: 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT RT OB BETWEEN FR 55 & FR 57.1 FLOOR PANEL FOUND   CRACKED. MAIN DECK CARGO COMPARTMENT RT O/B BETWEEN FR 55 AND FR 57.1 FLOOR PANEL REMOVED AND REPLACED AS PER AMM 53-10-23 REV 52.0. FLOOR PANEL FABRICATED AS PER DRAWING SRZ 25-005 REV J. REPAIR IS CLASSIFIED AS MINOR AS PER GMM 6-2-100 REV 112.
